MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960820300
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the shaft separation occurred.The 60% stenosed target lesion was located in the mildly tortuous and moderately calcified proximal left anterior descending (lad).A 3.00 x 20mm agent drug-coated balloon (dcb) was selected for left heart catheterization (lhc).The target lesion properly prepared with non-boston scientific intravascular lithotripsy (ivl) and intravascular ultrasound (ivus).When the catheter was advanced and positioned proximal to the lesion, the catheter unable to cross the lesion, and the shaft broke.The physician was removed the device in one piece without any problems.The procedure completed with another agent dcb and there was no patient complication reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination of the hypotube shaft identified multiple hypotube kinks along the length of the shaft but the reported shaft break/separation was not detected.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Bumper tip showed no signs of distal tip damage.Inspection of the remainder of the device presented no other damage or irregularities.Device analysis unable to confirm the reported event, as there was no break present.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21677962
Report Number2124215-2025-17305
Device Sequence Number12849343
Product Code OOB
UDI-Device Identifier00191506014827
UDI-Public(01)00191506014827(17)260201(10)1085H24
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberH7493960820300
Device Catalogue NumberH7493960820300
Device Lot Number01085H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown